Graphs with no induced C4 and 2K2

Blázsik, Z. and Hujter, M. and Pluhár, A. and Tuza, Zsolt (1993) Graphs with no induced C4 and 2K2. DISCRETE MATHEMATICS, 115 (1-3). pp. 51-55.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/389

Update Item Update Item